# SDR CA090622016

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 22,944 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: B18032
- Condition: Cracked
- Location: Propeller
- Part time: 2,986 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYL WAS MAGNETIC PARTICLE INSP DURING STANDARD O/H PROCEDURES.  NO DEFECTS WERE NOTED.  CYL SENT FOR RECHROMING IAW SRM 202A VOLUME 10. OLD CHROME WAS STRIPPED AND CYL MAG PARTICLE INSPECTED FOR PREP OF NEW CHROME.  CRACK DETECTED AT THIS TIME.
